EconPapers    
Economics at your fingertips  
 

THE FUNCTIONAL CENTRAL LIMIT THEOREM AND WEAK CONVERGENCE TO STOCHASTIC INTEGRALS I

Robert de Jong and James Davidson ()

Econometric Theory, 2000, vol. 16, issue 05, 621-642

Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (50) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466600165016 link to article abstract page (text/html)

Related works:
Journal Article: THE FUNCTIONAL CENTRAL LIMIT THEOREM AND WEAK CONVERGENCE TO STOCHASTIC INTEGRALS II (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:16:y:2000:i:05:p:621-642_16

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-10-08
Handle: RePEc:cup:etheor:v:16:y:2000:i:05:p:621-642_16